Covering sets of spreads in PG(3,q)

Alan Ronald Prince

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)131-136
Number of pages6
JournalDiscrete Mathematics
Volume238
Publication statusPublished - 2001

Cite this

Prince, A. R. (2001). Covering sets of spreads in PG(3,q). Discrete Mathematics, 238, 131-136.
Prince, Alan Ronald. / Covering sets of spreads in PG(3,q). In: Discrete Mathematics. 2001 ; Vol. 238. pp. 131-136.
@article{38c50aa618fd48eeadb02f1ede9aedb1,
title = "Covering sets of spreads in PG(3,q)",
author = "Prince, {Alan Ronald}",
year = "2001",
language = "English",
volume = "238",
pages = "131--136",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Prince, AR 2001, 'Covering sets of spreads in PG(3,q)', Discrete Mathematics, vol. 238, pp. 131-136.

Covering sets of spreads in PG(3,q). / Prince, Alan Ronald.

In: Discrete Mathematics, Vol. 238, 2001, p. 131-136.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Covering sets of spreads in PG(3,q)

AU - Prince, Alan Ronald

PY - 2001

Y1 - 2001

M3 - Article

VL - 238

SP - 131

EP - 136

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -